# SDR USAA050638

- Difficulty date: May 9, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - FRAME, 1 INCH LONG CRACK AT STA 1743 AT STR 29 AR.  INSTALLED TYPICAL FORMED SECTION REPAIR IAW SRM.  (K)
